Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
shellbellxx

Can I do 7 months?

Recommended Posts

So I'm a few days away from being on month 6. My derm said that was how Lon my course would be. Right now my skin looks pretty good. I still get a couple tiny ones here and there. I also seem to sill have tiny clogged pores that aren't goig away. Overall I'm really happy with the progress I just don't feel like one more month will be enough. I want to do 7 months. I have a derm appointment tomorrow. Do u think it would be possible to do that?

I have been tolerating the medicine really well. I'm 160 and have been on 80 m the whole time. Anyways I had some bad headahes and stuff at first but now I don't even notice I'm on accutane. S that normal? Are side effects supposed to go away after a while or does it mean I needed a higher doseage. I still have the slightly dry sensitive skin hut that's it really.

So

do u think I can go on 7 months?

Also my derm also said icould go on spiro when I'm done with tane to keep away oilyness and hormonal breakouts. Good idea?

Share this post


Link to post
Share on other sites

Anything is possible, but really I think it will come down to your derm and how they think you are doing. Side effects will normally reduce when finishing the course, but some people do have some still.

Share this post


Link to post
Share on other sites

ur situation sounds just like mine

i just had an appt today and it was the end of my 6th month and im going on an extra month or even an extra month after that.

they lowered the dose but are keeping me on it

its possible that they will, defiantly. but every derm is different

I still get small to moderate pimples on my jawline but overall its clearer but its just frustrating having it continue after 6 months..

Share this post


Link to post
Share on other sites
So I'm a few days away from being on month 6. My derm said that was how Lon my course would be. Right now my skin looks pretty good. I still get a couple tiny ones here and there. I also seem to sill have tiny clogged pores that aren't goig away. Overall I'm really happy with the progress I just don't feel like one more month will be enough. I want to do 7 months. I have a derm appointment tomorrow. Do u think it would be possible to do that?

I have been tolerating the medicine really well. I'm 160 and have been on 80 m the whole time. Anyways I had some bad headahes and stuff at first but now I don't even notice I'm on accutane. S that normal? Are side effects supposed to go away after a while or does it mean I needed a higher doseage. I still have the slightly dry sensitive skin hut that's it really.

So

do u think I can go on 7 months?

Also my derm also said icould go on spiro when I'm done with tane to keep away oilyness and hormonal breakouts. Good idea?

Hi,

I read some of your posts. Dont assume the oil will come back after accutane. Its been 3 years since i took accutane and the oil has never came back.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×